I had a TURP procedure done 6 weeks ago. Ever since I have been miserable. The urine stream is now good, but every time I need to urinate I also either have a VERY SMALL BM or just pass gas. This is each and every time. I have not had what I consider a normal BM since surgery. Before surgery my BM was just fine. When I urinate, if I sit and try to have a BM the pain/burning sensation (feels like from rectum to tip of penis) is not as severe as when I just try to stand and urinate. I have to urinate 4-5 times a night and just about every time I stand up. I only have 6-8 seconds to get to the bathroom. My urologist initally gave me Dextrol xl to try to control the frequency. It elped a little but after 1 week I was not emptying my bladder so he took me off of dextrol and put me back on Flomax to try to empty the bladder. This has had the opposite effect by making me need to urinate more than before the Dextrol. Has anyone seen/had these side effects? I have another appt with urologist in 9 days. Just looking to see if this is expected or out of the ordinary. Thanks for any help and/or suggestions.
I had TURP (electric wire loop) 6 weeks ago. My bleeding stopped only last week. The stinging during urination is just as intense as it was immediately after surgery. I have a constant sensation/pain in my penis. The sensation is best described as a pea stuck in the urethra near the tip of my penis. Sometimes the sensation is pain which extends from the tip of my penis to deep in my rectum. Urination is always preceded by a strong urgency. Flow is improved but when I pass urine, it is a wide spray. The stinging continues after urination followed by a secondary urgent desire to pee which produces a secondary dribble for about 3 seconds. It seems that I have developed a stricture. The whole experience is very enervating. I am hoping for an early appointment with my urologist, if only for some encouragement.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.